# SDR DALA1253353703

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 41,760 hours, 18,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A53421
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV,  NDT INSPECTIONS DETECTED CRACK INDICATIONS IN A TOTAL OF 10 FASTERNER HOLE LOCATIONS ARE DETAILED IN FIG 4 OF ERA 508354-14.  SPLICE PLATES ARE TO BE REPLACED WITH THE 46A5342-26 SPLICE PLATES.  THE SB 737-53-1296 DOES NOT ADDRESS THE CRACKING IN THE LONGITUDAL FLOOR SUPPORT UPPER FLANGES.
